EconPapers    
Economics at your fingertips  
 

On Affine Equivariant Multivariate Quantiles

Biman Chakraborty

Annals of the Institute of Statistical Mathematics, 2001, vol. 53, issue 2, 380-403

Keywords: Bahadur representation; L-estimates; multivariate ranks; Q-Q plots; quantile contour plots; transformation-retransformation (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1012478908041 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:53:y:2001:i:2:p:380-403

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1023/A:1012478908041

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:53:y:2001:i:2:p:380-403